# SDR DALA2016032402332

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 584
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED LOWER EXTERIOR FUSELAGE SKIN, BS 584, S27-28L.  FOUND DENT OUT OF LIMITS, CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED REPAIR IAW SRM.
